It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-28-2007, 01:40 PM   #1
Junior Member
(female)
 
Join Date: Nov 2007
Location: White Bear Lake, MN US
Posts: 32
Mandi101 HB User
8 Weeks on Differin, Mino & Finacea

Okay, so I have been browsing these websites for the last couple of weeks and I finally decided to post something. I have had the worst breakouts along my upper lip and my chin. They do not hurt but they are small red bumps that turn into whiteheads eventually. I have called my doctor three times because I am not sure if this is really working and what she told is to give it a full three months so I am trying to hang in there. The funny thing is that I still wear makeup only around those areas and you can't see it at all when I have a make up on which I think is a good thing? But at 8 weeks I guess I expected to see more results but I also started back on the pill using a higher dosage then what I was using which is what I think made me breakout in the first place. I actualy went and had a facial yesterday and I was worried that it would make it worse but funny thing it looks better today and there are a lot of infections that were extracted. Just wondering what other peoples experiences are with this stuff and if its normal to get a few breakouts even after 8 weeks?

 
Old 11-28-2007, 07:17 PM   #2
Veteran
(female)
 
Join Date: Aug 2004
Posts: 450
tiggerbuddy HB User
Re: 8 Weeks on Differin, Mino & Finacea

Yes, this seems normal. I was on a very similar regimen, and it took about 12-14 weeks to really start seeing good results. hang in there!

 
Sponsors Lightbulb
   
Old 11-29-2007, 10:37 AM   #3
Junior Member
(female)
 
Join Date: Nov 2007
Location: White Bear Lake, MN US
Posts: 32
Mandi101 HB User
Re: 8 Weeks on Differin, Mino & Finacea

Okay well then I won't freak out then because this is new for me anyways since i just got acne and I am 25! Thanks for letting me know that this is normal.

 
Old 11-30-2007, 07:14 AM   #4
Junior Member
(female)
 
Join Date: Nov 2007
Location: White Bear Lake, MN US
Posts: 32
Mandi101 HB User
Re: 8 Weeks on Differin, Mino & Finacea

Is it normal to get a new breakout around the area that one just healed? that just keeps happening to me. As soon as one area heals, I get another new one in that area. Am I doing something wrong?

 
Old 11-30-2007, 09:22 PM   #5
Veteran
(female)
 
Join Date: Aug 2004
Posts: 450
tiggerbuddy HB User
Re: 8 Weeks on Differin, Mino & Finacea

Quote:
Originally Posted by Mandi101 View Post
Is it normal to get a new breakout around the area that one just healed? that just keeps happening to me. As soon as one area heals, I get another new one in that area. Am I doing something wrong?
are you touching your skin or messing with your pimples at all? That could spread bacteria. Where is your acne mainly located? Is it on your chin/jawline at all? Since you just started getting acne at 25, I'm thinking it may be hormonal. Are you on bcp's? I had adult acne, and found my miracle drug: Spironolactone. It's the only thing that's given me long-term excellent results.

 
Old 12-03-2007, 08:47 AM   #6
Junior Member
(female)
 
Join Date: Nov 2007
Location: White Bear Lake, MN US
Posts: 32
Mandi101 HB User
Re: 8 Weeks on Differin, Mino & Finacea

yeah, I was touching my face which I have now stopped and funny thing that those new pimples I got last week and I even got a new one this weekend have already started to dry up. It is only around my jawline and chin and some around my upper lip but not a whole lot. Most of the pimples have dried up but I have red spots too which I hope those go away..I have been putting the topicals sparingly on the red spots. I am on birth control as well now but my doctor said it would be 3 months before those really starting kicking again since I switched to a higher dosage.

 
Old 12-05-2007, 02:17 PM   #7
Junior Member
(female)
 
Join Date: Nov 2007
Location: White Bear Lake, MN US
Posts: 32
Mandi101 HB User
Re: 8 Weeks on Differin, Mino & Finacea

is it normal that I get these little red bumps and then they turn to whiteheads-is this a good thing or not? I feel like it is because they are drying out but they are really annoying.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
ortho/mino/differin is doing some magic! cameragrrl Acne 9 10-04-2009 06:28 PM
minocyclen and differin gel msanchezzm13 Acne 4 10-21-2007 06:36 PM
Finacea question.....New Here ! sydtrick Acne 5 02-02-2007 04:02 PM
Differin & other retinoids WanderingSoul Acne 5 08-06-2006 08:14 AM
10 days on Differin & Duac and desperate for advice! caymanbabes Acne 3 05-31-2006 07:51 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), MSNik (5), mmisty (5), jonnstar (3), poozers (3), Debaloo (2), MG098 (2), LitS917 (2), lisamariemoon (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:39 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!